# SDR GUUA94531031511A

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 31,993 hours, 37,768 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED NR 1 ENG N1 AND TORQUE DECREASED CONTINUOUSLY IN FLIGHT WHEN TORQUE REACHED 0 ENGINE SECURED.  DIVERTED, LANDED WITHOUT INCIDENT. (OPEN)
